# SDR YENA2025093000978

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 64,612 hours, 23,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2465, BUF-FLL. STRONG ODOR IN THE REAR OF THE CABIN; ACCOMPLISHED INSPECTION OF APU AND APU COMPARTMENT IAW AMM 49-00-00. NO LEAKS NOTED. ACCOMPLISHED DVI OF FUSELAGE + WHEEL WELLS FOR LEAKS IAW AMM 53-00-00. NO LEAKS NOTED ACCOMPLISHED DVI OF ENG 1 + 2 IAW AMM 71-00-00. NO LEAKS NOTED. PERFORMED OPS TEST OF BLEED SYSTEM IAW AMM 36-11-00. NO ODOR NOTED COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A . OSOLATED TO TYPE 10 - ENVIRONMENTAL PER TSM 05-50-00-810-085B TSM 05-50-00-810-085D . AIRCRAFT IS OK FOR SERVICE.
